# SDR UPS04443424

- Difficulty date: October 18, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, FLOORBEAM 65B38096 STA 1920 LBL 98.58, SEAT TRACK ATTACH HOLES FOUND OVERSIZED, FWD & AFT HOLES 0.380.  REAMED BEAM HOLES TO; FWD 0.389, AFT 0.432 PER EO.  FAB & INSTALLED FREEZE PLUGS PER SKETCH & SRM 51-10-08.  FAB FWD FITTING 69B04238 & AFT FITTING 65B38747.  INSTALLED FITTING PER EO C/W SK675-916.
